# SDR GTIA201808202804

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 15,072 hours, 6,748 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB AT APPROXIMATELY 7000 FT,  FLIGHT ATTENDANT REPORTED A DIRTY SOCK ODOR FROM ROW 4 TO THE FWD GALLEY.  TURNED OFF THE NR 2 PACK AND THE ODOR WENT AWAY FOR THE REMAINDER OF THE FLIGHT.   PERFORMED TSM 05-50-00-810-831-A. NO EVIDENCE OF LEAKS FOUND. PERFORMED DECONAMINATION OF THE ECS IAW AMM 21-00-00.  NO ODORS DETECTED AT THIS TIME.
